# SDR SWIA200718322

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 28,095 hours, 39,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLOOR TRACK LIGHT IS MISSING RED LENS COVER.  REINSTALLED RED LENSE COVER TO FLOOR TRACK LIGHT ASSEMBLY.  OPS CHECK GOOD.
